# SDR GUUA92755052109A

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 14,884 hours, 20,102 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Bracket
- Part number: 11891002747
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT DISCOVERED RUDDER CENTER HINGE BRACKET HAS EXFOLIATION.  REPLACED RUDDER CENTER HINGE BRACKET.
